# SDR VTZA9907709

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Smoking
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D, H

## Discrepancy

FLT 7314 - CHO-IAD DURING TAXI, AIRCRAFT EXPERIENCED SMOKE BEHIND PANEL AT CENTER WINDSHIELD.  PAX DEPLANED ON TAXIWAY.  MAINTENANCE INSPECTED ALL WIRING BEHIND INSTRUMENT PANEL.  PERFORMED AVIONICS CHECKS WITH RADAR SCREEN DISCONNECTED.  NO BLACK SMOKE EVIDENT.  PULLED C/B FOR WX RADAR AND WX RADAR SCREEN BOX SUSPECTED BAD.  SUBMITTER STATES, SUSPECTED ALSO FMS.  PULLED C/B FOR FMS.  PERFORMED ENGINE RUNS WITH AVIONICS ON.  NO EVIDENCE OF SMOKE AT ASSOCIATED WX RADAR OR FMS.  FOUND WATER AND GLYCOL BEHIND PANEL TO BE SOURCE OF SMOKE.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
